Medical Questions > Womens Health > Menopause Forum

medroxyprogesterone and bleeding

Hello, I haven't had a period in 3 years, and have been on Premarin .9 and medroxyprogesterone for 1 and 1/2 years. In October, my OB/GYN took me off medroxyprogesterone for 10 weeks, because I was still having some weepiness that he said may be caused by progesterone. After 10 weeks, I was beginning to get hot flashes so was put back on the medroxyprogesterone. I took it for 10 days and now am having a heavy period. Is this normal?
Did you find this post helpful?
|

replied January 2nd, 2014
Active User, very eHealthy
The changes in your hormone replacement probably triggered this bleeding episode. Your doctor may want to check your uterine lining thickness via ultrasound to rule out a "too thick" lining.
|
Did you find this post helpful?
Must Read
What is menopause? Peri menopause? How long does menopause last? Get the facts on menopause, "the big change", here. ...
Symptoms of menopause and perimenopause affect women in different ways. What common signs and early symptoms of menopause can alert you of "the change"?...
Consult your doctor as your body makes the perimenopause transition. But how do doctors confirm the beginning of menopause? Learn more here....